# SDR AALA202006259010

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 55,783 hours, 32,203 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: Illuminated
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR R1 SLIDE ARMED INOPERATIVE INDICATION ON ECAM.. SERVICED R1 DOOR PER AMM 52-11-00-610-001-A.
